advertisement
Question
Posted by: eye pain | 2011/06/07

useless

i dont think you that much of an expert on ritalin. you couldnt answer my question as to why ritalin causes eye and neck pain. you tosser. You doctors are all the same. you put us on addictive shit and then when something goes wrong you dont know what to do. One doctor says this and another that. You say there are no long term studies on long term use of ritalin and one doctor says there are. who is correct. You make me sick

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

When did I ever claim to be a great expert on ritalin ? I understand your fury that you have been experiencing unpleasant symptoms which you believe to be related to using ritalin, but its the doctors who have been prescribing this for you for years, and who have been involved in your treatment, who have to help you find a solution.
If the doc who says there have been long-term studies of Ritalin IN ADULTS, AND causing the sort of symptoms you describe, tghen let him, please, tell you and the world what and where these are.
If I am really so iseless as you seem to feel, why do you keep returning to this site and this forum and asking the same question ?
I hope you find someone able to satisfy you and help you, and regret that I am unable to do so.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

6
Our users say:
Posted by: Jen | 2011/06/07

And of course he posted on the doc''s site. Dude, the simple answer would be to stop taking the pills if you are so unhappy, but your body is probably so reliant on it to function at some level of normality that if you had to do that you''d probably fall apart. Have you tried NATURAL things, like Omega oils, Biral, etc? You seem very high strung, or maybe you just enjoy making a mockery of the site. 3 of my family members were on Ritalin for years and they''ve adjusted fine off it.

Reply to Jen
Posted by: Anon | 2011/06/07

Yes, I would love admin to block this person. He has even posted on the sexologist forum. Get a grip dude.

Reply to Anon
Posted by: Liza | 2011/06/07

Generalization is the refuge of the intellectually disadvantaged...

" I don''t think you that much of an expert on ritalin"  - Blast us with the obvious why don''t you... CS specifically said that he has no experience with long-term ritalin use...

Do you have any idea how many studies are done on medication effects per year? Do you honestly expect every single doctor to know about every single study done? Don''t be ridiculous!

Reply to Liza
Posted by: MattsMom | 2011/06/07

I really wish that Health24 would block you completely from this site!! I don''t know how the other users feel but I''m sick and tired of you posts. You disappear and reappear periodically, are you sure the Ritallin issue is the only problem here.

The Prof has been very patient and has given you excellent advise in the past, you really need to move on now and stop wasting his time.

Reply to MattsMom
Posted by: Anon | 2011/06/07

Who are you really angry at? Yourself maybe? The doc did tell you quite clearly that he did not have experience of a patient on ritalin for 20 years plus.

Your outburst is quite out of order and uncalled for.

Reply to Anon
Posted by: cybershrink | 2011/06/07

When did I ever claim to be a great expert on ritalin ? I understand your fury that you have been experiencing unpleasant symptoms which you believe to be related to using ritalin, but its the doctors who have been prescribing this for you for years, and who have been involved in your treatment, who have to help you find a solution.
If the doc who says there have been long-term studies of Ritalin IN ADULTS, AND causing the sort of symptoms you describe, tghen let him, please, tell you and the world what and where these are.
If I am really so iseless as you seem to feel, why do you keep returning to this site and this forum and asking the same question ?
I hope you find someone able to satisfy you and help you, and regret that I am unable to do so.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement